# SDR UIEA2020060701230

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 94,076 hours, 22,062 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD WINDOW EICAS IN FLIGHT, REPEAT WRITE UP. PERFORMED FC WH ANTI-ICE OPS TEST AND WH ELEMENT LOOP RESISTANCE TEST IAW AMM 30-41-00-715-001 AND 30-41-00-765-046. OPS TEST NORMAL. PERFORMED FIM 30-41 TASK 801, NO DEFECTS FOUND AT THIS TIME.
